Can my birth control cause this? ?

Answers:0   |   LastUpdateAt:2012-09-22 19:39:02  

Question
Cecillia
Asked at 2012-09-22 19:39:02
I had a baby seven months ago n have been Mirena for about 5 months, even though I still use condoms it almost every time , because I'm trying to go back to school n another baby would make very hard . .. anyway, for the past two weeks I have felt horrible! My lower back and abdominal region hurts , my temperature has been constant 99.5-8 , my boobs hurt yr leak again , I have headaches and nausea but only at night , and I pee constantly . I also have daily bleeding from the Mirena , so I can not say that my period still is. I can not go to the Dominican Republic to secure our turns in our new state (45 days ) , but I am so worried that something is wrong n I wonder if anyone else has had this happen while Mirena
Answers

This Question:"Can my birth control cause this? ?" No answers yet. Be the first!
Related Questions
1
  • Answer This Question:Can my birth control cause this? ?